Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Asymptotic distribution of eigenvalues of block Toeplitz matrices


Author: M. Rosenblatt
Journal: Bull. Amer. Math. Soc. 66 (1960), 320-321
MathSciNet review: 0124086
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. F. R. Gantmacher, The theory of matrices. Vols. 1, 2, Translated by K. A. Hirsch, Chelsea Publishing Co., New York, 1959. MR 0107649 (21 #6372c)
  • 2. N. R. Goodman, On the joint estimation of the spectra, cospectrum and quadrature spectrum of a two-dimensional stationary Gaussian process, Scientific paper no. 10, Nobs-72018 (1734-F) and Nonr-285 (17), Engineering Statistics Laboratory, College of Engineering, New York University, New York, 1957. MR 0092334 (19,1098e)
  • 3. Ulf Grenander and Gabor Szegö, Toeplitz forms and their applications, California Monographs in Mathematical Sciences, University of California Press, Berkeley-Los Angeles, 1958. MR 0094840 (20 #1349)
  • 4. M. Rosenblatt, Statistical analysis of stochastic processes with stationary residuals., Probability and statistics: The Harald Cramér volume (edited by Ulf Grenander), Almqvist & Wiksell, Stockholm; John Wiley & Sons, New York, 1959, pp. 246–275. MR 0107954 (21 #6675)
  • 5. N. Wiener and P. Masani, The prediction theory of multivariate stochastic processes. I. The regularity condition, Acta Math. 98 (1957), 111–150. MR 0097856 (20 #4323)


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1960-10485-5
PII: S 0002-9904(1960)10485-5